Jordan A. Sahattchieve - A fibering theorem for 3-manifolds

gcc:7072 - journal of Groups, complexity, cryptology, November 11, 2021, Volume 13, Issue 2 - https://doi.org/10.46298/jgcc.2021.13.2.7072
A fibering theorem for 3-manifolds

Authors: Jordan A. Sahattchieve

    An erratum to this article is posted at https://gcc.episciences.org/page/errata This paper generalizes results of M. Moon on the fibering of certain compact 3-manifolds over the circle. It also generalizes a theorem of H. B. Griffiths on the fibering of certain 2-manifolds over the circle.


    Volume: Volume 13, Issue 2
    Published on: November 11, 2021
    Accepted on: November 10, 2021
    Submitted on: January 8, 2021
    Keywords: Mathematics - Geometric Topology,57M99, 57M07

    Consultation statistics

    This page has been seen 442 times.
    This article's PDF has been downloaded 318 times.